# SDR AALA201611049006

- Difficulty date: August 15, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 27,659 hours, 9,603 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: E0671D28A0
- Condition: Blown
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FUEL ACT TRANSFER FAULT - ACT 2 INDICATES EMPTY (600 POUNDS IN TANK) & ACT 1 REFLECTS 5100 POUNDS (ACTUAL 4960 POUNDS).  MAINTENANCE REPLACED 5QH1 ACT INLET VALVE ACTUATOR AND 14QH RELAY AND 18QH RELAY PER AMM 28-28-54.  (SEE ALSO AALA201608199001 AND AALA201611049005)
